# SDR IXXA2023110301

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 122,715 hours, 23,980 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175T2001
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE OF VERTICAL STAB SKIN IS DELAMINATED.
